| Catalog Number |
06D18-68 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Mdr number 1415939-2018-00158 was submitted for the other lot, 87016m500.An evaluation is in process.
Event or Problem Description
The customer observed multiple false reactive results while using prism anti-hcv reagents.The following data was provided.Sid (b)(6) (using lot 87016m500) initial 1.21 s/co (reactive), repeat 1.02, 1.08 s/co (reactive).Sid (b)(6) initial (using lot 87016m500) 1.01 s/co (reactive), repeat (using lot 88041m500) 0.68 s/co (nonreactive), 1.05 s/co (reactive).Sid (b)(6) (using lot 88041m500) initial 1.28 s/co (reactive), repeat 1.18, 1.09 s/co (reactive) the specimens were nonreactive using hcv nat.No impact to patient or donor management was reported.
Additional Manufacturer Narrative
Historical quality metrics were reviewed and no adverse trend was identified for the customer's issue.Complaint searches determined that there is normal complaint activity for the likely cause lot.Labeling was reviewed and found to be adequate.Field data was reviewed regarding initial reactive rate (irr), repeat reactive rate (rrr) and specificity for lot number 88041m500.The irr, rrr and specificity was within package insert specifications.Based on the available information, no product deficiency was identified.